RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1993, Volume 29, Number 11  


Ordinary Differential Equations
Feedback-controlled second-order proximal differential systems
A. S. Antipin
1843
A generalized isoperimetric problem on a polyhedron
A. P. Afanas'ev
1856
Control of the spectrum of a two-parameter discrete system
I. V. Gaishun, V. Q. Hoang
1868
Sliding modes of higher orders in control systems
S. V. Emel'yanov, S. K. Korovin, A. Levant
1877
The method of auxiliary mappings and doubly asymptotic solutions of differential equations
L. V. Kogan, N. Ya. Kogan, Yu. I. Neimark
1900
A method for constructing Lyapunov functionals for stochastic systems with aftereffect
V. B. Kolmanovskii, L. E. Shaikhet
1909
Approximation of the output of a multidimensional affine system in the singular case
A. P. Krishchenko
1921
Modal control of systems with distributed delay under incomplete information conditions
V. M. Marchenko, I. M. Borkovskaya
1928
The crossing problem with possible engine shutoff
M. S. Nikol'skii
1937
Poisson's theorem in optimal control problems
A. V. Pukhlikov
1941
Dynamic search and detection problems on some closed surfaces
A. G. Chkhartishvili, E. V. Shikin
1948

Partial Differential Equations
Group analysis of linear differential equations in generalized functions and the construction of fundamental solutions
Yu. Yu. Berest
1958
Group analysis of the Vlasov kinetic equation. II
V. F. Kovalev, S. V. Krivenko, V. V. Pustovalov
1971
On the multiplicative power asymptotics of solutions of wave equations
I. V. Kremleva, B. Yu. Sternin, V. E. Shatalov
1984

Short Communications
A periodic problem for a nonlinear nonlocal Schrödinger equation
E. I. Kaikina, I. A. Shishmarev
1996
The method of formal derivatives for the solution of the Cauchy problem for a system of partial differential equations
N. T. Stel'maschuk, V. A. Shilinec
1999
Solution of an integral equation associated with the Tricomi problem
T. V. Chekmarev
2002
Solution of elliptic differential equations by the method of transformation of diffusion processes
I. D. Cherkasov
2006

Chronicle
О семинаре по качественной теории дифференциальных уравнений в Московском университете
2010
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020